Hail, McCulloch
- When
- July 8, 10:11 PM CST to 10:15 PM CST
- Where
- McCulloch County, Brady Curtis Arpt
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 31.180, -99.320
An isolated severe thunderstorms moved across the north side of Brady and affected the airport.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS SJT wrote it up.
An isolated severe thunderstorms moved across the north side of Brady and affected the airport.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before the first event at Jul 8, 9:14 PM CST, 57 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1014 PM CDT SUN JUL 8 2007 .UPDATE... COMPLEX OF TSTMS STILL HANGING ON ACROSS THE HEARTLAND...MAINLY SAN SABA COUNTY. HAVE KEPT CHC POPS GOING TONIGHT ACROSS MAINLY THE HEARTLAND AND NORTHWEST HILL COUNTRY...WITH SLGT CHC POPS SOUTH OF I-20. 21 && .PREV DISCUSSION... /ISSUED 525 PM CDT SUN JUL 8 2007/ UPDATE... SCATTERED STORMS DEVELOPING ALONG WEAK LOW LEVEL BOUNDARY FROM WEST OF BROWNWOOD TO JUST EAST OF SAN ANGELO. HAVE UPDATED ZONES TO ADD SLGT CHC POPS FOR THIS EVENING ACROSS THE SOUTHERN 2/3 OF THE CWFA. 21 PREV DISCUSSION... /ISSUED 336 PM CDT SUN JUL 8 2007/ SHORT TERM... ONGOING SHOWERS OVER NORTHEAST TEXAS THIS AFTERNOON ALONG SOUTHERN BOUNDARY OF THE CENTER OF CIRCULATION OF A MID LEVEL LOW. SHOWERS HAVE ALSO DEVELOPED OVER THE HIGHER TERRAIN IN SOUTHWEST TEXAS ALONG THE MID LEVEL TROUGH AXIS...THIS ACTIVITY SHOULD REMAIN WEST OF THE SOUTHWESTERN COUNTIES. ANOTHER AREA OF SHOWERS IS MOVING THROUGH THE SOUTHEASTERN COUNTIES ALSO ALONG THE MID LEVEL TROUGH AXIS...HAVE INCLUDED POPS IN THIS AREA THROUGH THIS EVENING...ACTIVITY SHOULD QUICKLY WEAKEN WITH THE LOSS OF DAYTIME HEARING. THE UPPER LEVEL HIGH THAT HAS DOMINATED THE SOUTHWESTERN STATES WILL BUILD SLOWLY EAST THROUGH THE MIDDLE OF THE COMING WEEK...THIS SHOULD KEEP THE BEST CHANCE OF ASSOCIATED SHOWERS AND THUNDERSTORMS NORTH AND EAST OF THE FORECAST AREA. AFTERNOON TEMPERATURES WILL HOVER CLOSE TO SEASONAL NORMS. LONG TERM... UPPER HIGH BEGINS TO WEAKEN OVER THE AREA TOWARD THE END OF THE COMING WEEK AS THE CENTER OF THE HIGH DRIFTS BACK TO THE WEST. THIS SCENARIO WILL ALLOW A SURFACE FRONTAL BOUNDARY TO DROP IN NORTHERN TEXAS AND INCREASE THE POSSIBILITY OF ASSOCIATED SHOWERS DEVELOPING OVER THE FORECAST AREA AT THE END OF THE WEEK CONTINUING INTO THE WEEKEND. TEMPERATURES SHOULD REMAIN CLOSE TO CLIMO THROUGH THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 72 92 72 92 / 10 10 10 20 SAN ANGELO 71 95 74 92 / 20 10 10 10 JUNCTION 72 91 74 88 / 30 20 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 203 PM CDT SUN JUL 8 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-091915- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 203 PM CDT SUN JUL 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED...ALONG AND SOUTH OF AN OZONA TO BROWNWOOD LINE THIS AFTERNOON AND EARLY EVENING. WHILE THE STORMS ARE NOT EXPECTED TO BECOME SEVERE...GUSTY WINDS OF 30 TO 40 MPH AND LOCALLY HEAVY RAINFALL AMOUNTS TO 1/2 INCH ARE POSSIBLE. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The San Angelo radar (KSJT), 113 km away, was scanning. The volume nearest the first event began at 04:09 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2007Every state in 2007This day in weather historyWarnings in Texas, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 46360.